# SDR AALA20100327MIA01

- Difficulty date: March 27, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 34,625 hours, 4,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED ESCAPE PATH LIGHT ADJACENT TO SEAT 27B INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT ADJACENT TO SEAT 27B.  OPS CHECKED NORMAL.
